Abstract and Applied Analysis

Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays

Zeqing Liu, Xin Li, Shin Min Kang, and Young Chel Kwun

Full-text: Open access

Abstract

In this paper, two classes of first-order neutral functional differential equations with periodic delays are considered. Some results on the existence of positive periodic solutions for the equations are obtained by using the Krasnoselskii fixed point theorem. Four examples are included to illustrate our results.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 185692, 12 pages.

Dates
First available in Project Euclid: 1 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364846452

Digital Object Identifier
doi:10.1155/2012/185692

Mathematical Reviews number (MathSciNet)
MR2922961

Zentralblatt MATH identifier
1245.34073

Citation

Liu, Zeqing; Li, Xin; Kang, Shin Min; Kwun, Young Chel. Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 185692, 12 pages. doi:10.1155/2012/185692. https://projecteuclid.org/euclid.aaa/1364846452


Export citation

References

  • S. Kang, B. Shi, and G. Q. Wang, “Existence of maximal and minimal periodic solutions for first-order functional differential equations,” Applied Mathematics Letters, vol. 23, no. 1, pp. 22–25, 2010.
  • S. Kang and G. Zhang, “Existence of nontrivial periodic solutions for first order functional differential equations,” Applied Mathematics Letters, vol. 18, no. 1, pp. 101–107, 2005.
  • Y. Luo, W. Wang, and J. H. Shen, “Existence of positive periodic solutions for two kinds of neutral functional differential equations,” Applied Mathematics Letters, vol. 21, no. 6, pp. 581–587, 2008.
  • E. Serra, “Periodic solutions for some nonlinear differential equations of neutral type,” Nonlinear Analysis, vol. 17, no. 2, pp. 139–151, 1991.
  • A. Wan, D. Q. Jiang, and X. J. Xu, “A new existence theory for positive periodic solutions to functional differential equations,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1257–1262, 2004.